# SDR WX0A2014102272216

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 55,424 hours, 31,503 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER TORN.  REPLACED LIFE VEST IAW MM 25-60-00.
